Wonderful that it's working for you!:)
I actually was thinking recently it would be a good option for me because the one thing I can think of that improves my mood is coffee, which contains large amounts of caffeine (like the amphetemines produced by selegiline) and causes Dopamine activation (like MAOI-B's). I also have mild inattentive ADHD, so this would improve my concentration as well, plus give some much needed energy for the 8-12 hours of classes (straight!) per day starting soon!
How much weight have you lost now? Did you ever gain on SSRI's? That's my biggest concern!
I had a physical last week. I told him about the insomnia, the Lunesta had stopped working and I've been sleeping 2-3 hours a night at school. I told him that I reluctantly experimented with stopping my Straterra for 5 days in efffort to help with insomnia. Since restarting, my depression has increased and I cry all the time.
He actually seemed a little stunned, since I act like a happy little ray of sunshine and enthusiasm when we speak:) I'm glad I brought it up. Right now I think he's sorta hoping it's attributed the odd med reactions and lack of sleep. I know this is untrue, but so proud of myself for having the guts to bring it up.
While he was "thinking outloud" after I told him all this, he said something about I wonder if we could try Celexa or something if, I wonder if it could be depression... Haha, seriously the guy thinks I'm too happy and successful to be depressed (even though I suffer from major anxiety, insomnia, ADHD, and have had depression in the past!). I was like umm yeah... but I've never liked any of the meds we've tried in the past (Wellbutrin, Paxil, Buspar, Effexor), so I'm not so sure. He agreed, not wanting to force an SSRI on me when I've always hated the side effects of all related meds.
Well, the Lunesta was increased, but it's not helping. I need to go back to see him about that. We stopped the Straterra altogether, hoping to ease the "mood swings", but I know better. It won't help. So, I must go back to ask for something different for the insomnia, and reiterate my feelings of depression. It'll be about 2-3 weeks from our last meeting, enough time to rule out adverse med reactions. I definitely want to mention that coffee helps, because I'm fairly certain he'll realize it's a dopamine problem, since stimulants cause a dopamine release. He may actually think of a stimulant, like Ritalin, esp. since I have some ADHD issues. This could help, but I'd really like to try EMSAM.